# SDR USAA040960

- Difficulty date: October 30, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 0861
- Engine: Cfmint CFM565B4P
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D534721882
- Condition: Corroded
- Location: Fuselage
- Part time: 12,260 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S1 - BEAM, 18 INCHES X 2 INCHES X .03 INCH AREA, CORROSION; LEVEL 2; TSK NR JA 260-53500-004, MAINT CABIN FLOOR Y1292 BET C66 AND C68.  REMOVED AND REPLACED FLOORBEAM IAW SRM.
